# SDR P5CA2019101760210

- Difficulty date: October 16, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 30,747 hours, 4,512 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES DID NOT ENGAGE AFTER DEPRESSING TO/GA SWITCH, REJECTED T/O AT APPROX 110 KTS. RTB WITH BRAKE TEMPS AT 5.0.  PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05-51-10, NO DEFECTS NOTED.  CYCLED L AND R FMC, AND FMC SERVO CIRCUIT BREAKERS. PERFORMED GROUND TESTS IAW AMM 34-61-00 AND AUTO UNIQUE GROUND TEST IAW AMM 22-10-00. ALL TESTS PASSED.  A/C RETURNED BACK TO CAT IIIB STATUS AND CAT PLACARD ROTATES BACK TO CAT IIIB.
